Jump to content

Hexagon

Member Since 01 Mar 2013
Offline Last Active Today, 04:46 AM

#3409870 Accutane 10Mg Questions, Should I Higher My Dose?

Posted by Hexagon on 23 January 2014 - 04:43 AM

Heyaaa. I can't comment on 10mg as i think i started on 20mg but to be honest i didn't notice much improvement on this dose at all, which resulted in myself going from 40mg to finally 80mg. Finished my treatment some time in October last year and i'd say i probably started seeing result in my own skin during 40mg period.
If you're not seeing results it may be worth while trying to up the dose, 10mg is fairly low. They do mention that increased breakouts can occur during the start of treatment and with increased doses. I was extremely fortunate with the side effects, only problems i got were dry skin (Oh man, the lips and nose), joint pain/stiffness and rash/eczema on my arms,legs and neck. 
Speaking of which they gave me a cream called Eumovate (believe it needs prescription) which worked wonders on the affected areas, strongly recommend that if you're having problems. Completely clears mine up (still hold onto it today, still get lesser outbreaks of eczema.)
Of course, discuss with doctor/whatever first and best of luck!


Well I'm going to be taking my first 20mg tomorrow and I eventually want to up to 40mg although that's the highest I dare to go. As for the breakouts and side effects, I guess I will just have to embrace it all haha. Also, I've seen eumovate for sale over the counter before, just wasn't too sure how well it would work but now ill go out grab some and give it a go. thanks for your reply :)